# SDR ASAA2023010241392

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,156 hours, 15,763 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM158511
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,519 hours, 14,777 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG SERVO FUEL HEATER LEAKING. GROUNDED - YES. REMOVED #2 ENG SERVO FUEL HEATER REF B737-800 AMM 73-11-01. INSTALLED #2 ENG SERVO FUEL HEATER REF AMM 73-11-07. .
